MathSciNet Relay Station
MathSciNet bibliographic data
MR1814049 92D30 (34C60 35B32 35F25 35Q80)
Hethcote, Herbert W. The mathematics of infectious diseases. SIAM Rev. 42 (2000), no. 4, 599–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement